zebra1987 (zebra1987) wrote in vaginapagina,
zebra1987
zebra1987
vaginapagina

New HBC and Missing Withdrawal Bleed

Hey all,



Last month I started a new birth control pill, Junel 1/20 (Generic for Loestrin). I'd previously been on Reclipsen's generic and before that Yasmin. I've been on some type of pill for almost six years now. I've never had an issue with the withdrawal bleed not showing up before or even spotting in between periods but this month it didn't come.

I know it can take up to six months for everything to get adjusted but it's a little scary not getting the withdrawal bleed. Although, from what I've found it's rather common on this pill to skip periods.

My boyfriend and I don't generally use condoms and mostly rely on my birth control pill and more often than not withdrawal, but not always. This last month I had taken the pill perfectly (always on time and didn't miss any) so I know that chances are pretty slim to be pregnant but it's still a worry.

My placebo week started last Tuesday (22nd) and I was expecting my period on Saturday (26th). On Sunday I had a very very slight amount of brown tint to my discharge after sex but nothing later. I started my new pill last night (29th) and had a little cramping and a small amount of very light pink discharge today. I tried to search for answers on google and as it always does, it freaked me out with everybody talking about implantation bleeding. I'm thinking that it couldn't be that but who knows.

I was thinking of taking a pregnancy test but I'm not sure when I should take it being as I have no idea when I ovulated this past month with things getting a little out of whack with the new pill. I'm so confused! Advice/information on any of this would be greatly appreciated.

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment